# SDR SIMA20231125001

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 21,856 hours, 19,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FRAMES 79-80 AND STR. 24L-25L HAS OIL CANNING FROM DENT REWORK.(MAJOR REPAIR)-C/A-REPAIRED IAW ERS-EJ-53MR-4911.
